Tohoku Mathematical Journal

The irreducible decomposition of an affine homogeneous convex domain

Tadashi Tsuji and Satoru Shimizu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 38, Number 3 (1986), 371-378.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228450

Digital Object Identifier
doi:10.2748/tmj/1178228450

Mathematical Reviews number (MathSciNet)
MR0854456

Zentralblatt MATH identifier
0653.53030

Subjects
Primary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Tsuji, Tadashi; Shimizu, Satoru. The irreducible decomposition of an affine homogeneous convex domain. Tohoku Math. J. (2) 38 (1986), no. 3, 371--378. doi:10.2748/tmj/1178228450. https://projecteuclid.org/euclid.tmj/1178228450


Export citation

References

  • [1] H. ASANO, On the irreducibility of homogeneous convex cones, J. Fac. Sci. Univ. Tokyo 15 (1968), 201-208.
  • [2] S. KOBAYASHI AND K. NoMizu, Foundations of Differential Geometry I, Wiley-Interscience, New York, 1963.
  • [3] S. SHIMIZU, A remark on homogeneous convex domains, to appear in Nagoya Math. J. 105 (1987).
  • [4] T. TSUJI, Symmetric homogeneous convex domains, Nagoya Math. J. 93 (1984), 1-17
  • [5] T. TSUJI, On the group of isometries of an affine homogeneous convex domain, Hokkaid Math. J. 13 (1984), 31-50.
  • [6] T. TSUJI, The irreducibility of an affine homogeneous convex domain, Thoku Math. J. 36 (1984), 203-216.
  • [7] E. B. VINBERG, The theory of convex homogeneous cones, Trans. Moscow Math. Soc. 1 (1963), 340-403.